# SDR AALA202505279674

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 787-8
- Aircraft serial: 66004
- Aircraft time: 10,762 hours, 1,388 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Binding
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN SERVICES REPORTS SEAT 27C LIFE VEST CASE JAMMED. RMAINTENANCE INSTALLED NEW SEAT 27C LIFE VEST CASE IAW CMM 25-23-40.
